Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 196, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 13, 2012, 5:10 PM CDT for Harvey County, Reno County, Sedgwick County, Kansas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2012, 5:10 PM CDT (22:10 UTC)
- Expired
- Oct 13, 2012, 5:34 PM CDT
- In force
- 24 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harvey County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 29 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 5:13 PM CDT | HAIL 1 | Mount Hope, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 3:13 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS53 KICT 132210
SVRICT
KSC079-155-173-132300-
/O.NEW.KICT.SV.W.0196.121013T2210Z-121013T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
510 PM CDT SAT OCT 13 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
EASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS...
NORTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF CHENEY...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
ANDALE...COLWICH...MOUNT HOPE...BURRTON...HALSTEAD...HESSTON...
BENTLEY AND NORTH NEWTON.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 34 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3766 9781 3773 9781 3774 9782 3817 9771
3818 9731 3817 9726 3763 9761
TIME...MOT...LOC 2210Z 208DEG 40KT 3774 9771
HAIL...1.00IN
WIND...60 MPH
$$
JAKUB2 follow-up statements
925
WWUS53 KICT 132218
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT SAT OCT 13 2012
KSC079-155-173-132300-
/O.CON.KICT.SV.W.0196.000000T0000Z-121013T2300Z/
SEDGWICK KS-RENO KS-HARVEY KS-
518 PM CDT SAT OCT 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HARVEY...EASTERN RENO AND NORTHWESTERN SEDGWICK COUNTIES UNTIL 600 PM
CDT...
AT 513 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ANDALE...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
COLWICH...MOUNT HOPE...BURRTON...HALSTEAD...HESSTON...BENTLEY AND
NORTH NEWTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3766 9781 3773 9781 3774 9782 3817 9771
3818 9731 3817 9726 3763 9761
TIME...MOT...LOC 2217Z 208DEG 40KT 3781 9766
HAIL...1.00IN
WIND...60 MPH
$$
KLEINSASSER583
WWUS53 KICT 132234
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
534 PM CDT SAT OCT 13 2012
KSC079-155-173-132244-
/O.CAN.KICT.SV.W.0196.000000T0000Z-121013T2300Z/
SEDGWICK KS-RENO KS-HARVEY KS-
534 PM CDT SAT OCT 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARVEY...EASTERN RENO
AND NORTHWESTERN SEDGWICK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3766 9781 3773 9781 3774 9782 3817 9771
3818 9731 3817 9726 3763 9761
TIME...MOT...LOC 2234Z 208DEG 40KT 3798 9755
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 1:59 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 13, 1:59 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 159 PM CDT SAT OCT 13 2012 .DISCUSSION... MAIN FORECAST HIGHLIGHT IS STRONG/SEVERE THUNDERSTORMS THIS AFTERNOON/EVENING. THIS AFTERNOON-TONIGHT...MAIN QUESTION REGARDING SEVERE THUNDERSTORM MAGNITUDE THIS AFTERNOON/EVENING IS EXTENT OF LOW CLOUDS AND ASSOCIATED DESTABILIZATION. MUCH OF THE AREA STILL REMAINS SOCKED IN WITH LOW CLOUDS DUE TO A VERY MOIST BOUNDARY LAYER. HOWEVER...PER VISIBLE SATELLITE TRENDS...THERE APPEARS TO BE SOME THINNING/BREAKS IN OVERCAST STEADILY INCREASING FROM SOUTH-CENTRAL KS SOUTH INTO WESTERN OK. THINKING THIS TREND SHOULD SLOWLY CONTINUE EASTWARD AS AFTERNOON PROGRESSES...ALLOWING FOR MLCAPES UP TO 1500-2000 J/KG. AREAS OF SHOWERS/THUNDERSTORMS SHOULD CONTINUE OVER SOUTHEAST KS THROUGH MID/LATE AFTERNOON IN ZONE OF STRONG MOISTURE TRANSPORT UNDERNEATH UPPER DIFFLUENCE...BUT THIS ACTIVITY SHOULD ONLY POSE A MARGINAL HAIL THREAT AT BEST...ALONG WITH LOCALLY HEAVY RAIN. THINKING SEVERE WEATHER POTENTIAL WILL INCREASE GENERALLY ALONG/WEST OF THE I-135/35 CORRIDOR BY MID/LATE AFTERNOON...AS STRONG MID-LEVEL COOLING BEGINS TO OVERSPREAD A SHARPENING DRYLINE/PACIFIC COLD FRONT APPROACHING FROM THE WEST. SCATTERED SEVERE STORMS ARE LIKELY GIVEN THE AFOREMENTIONED INSTABILITY IN TANDEM WITH THE STRONG DEEP LAYER FORCING AND 50-60 KTS DEEP LAYER SHEAR. THINKING DOMINANT STORM MODE WILL BE LINE SEGMENTS WITH EMBEDDED SUPERCELL STRUCTURES DUE TO DEEP LAYER SHEAR VECTOR'S SHALLOW ANGLE ACROSS THE DRYLINE. HOWEVER...SHEAR VECTOR SHOULD BE A BIT MORE PERPENDICULAR TO DRYLINE FROM SOUTH-CENTRAL KS INTO WESTERN OK...WHICH WOULD FAVOR A FEW MORE DISCRETE SUPERCELLS...WITH NORTHEAST STORM MOTIONS BRINGING THIS ACTIVITY INTO SOUTH-CENTRAL/PORTIONS OF SOUTHEAST KS. GIVEN LOW CLOUD BASES...STRONG LOW-LEVEL SHEAR AND MODEST/STRONG LOW-LEVEL CAPE...A FEW TORNADOES WILL BE POSSIBLE...EVEN FURTHER NORTH INTO CENTRAL/EAST-CENTRAL KS. OTHER THREATS WILL BE THE POTENTIAL FOR INTENSE STRAIGHT-LINE DAMAGING WINDS WITH ANY INTENSE LINE/BOW SEGMENTS...ALONG WITH LARGE HAIL...ALTHOUGH LARGE HAIL WILL BE CONFINED TO ROTATING STORMS. TORNADO/HAIL THREAT SHOULD TEND TO WAVE BY LATE EVENING...AS ACTIVITY CONGEALS INTO ONE OR MORE SQUALL LINES OVER EASTERN KS...WITH A CONTINUED THREAT FOR DAMAGING WINDS. ALL ACTIVITY SHOULD EXIT FAR EAST/SOUTHEAST KS AROUND MIDNIGHT OR SHORTLY AFTER. ADDITIONALLY...COULD ALSO SEE SOME LOCALIZED MINOR FLOODING OF TYPICAL FLOOD-PRONE AREAS OVER SOUTHEAST KANSAS THROUGH MIDNIGHT. ONCE THIS SYSTEM EXITS...FAIRLY NICE FALL WEATHER ANTICIPATED THROUGH TUE/WED...WITH DRY WEATHER AND ABOVE NORMAL TEMPERATURES IN THE 70S/LOW 80S. STOUT/GUSTY NORTHWEST WINDS ANTICIPATED SUNDAY IN WAKE OF THIS STORM SYSTEM. MOST MEDIUM RANGE GUIDANCE AND ASSOCIATED GFS ENSEMBLE MEMBERS STRONGLY SUGGEST A PRETTY GOOD COOL DOWN FROM WED AND BEYOND...AS A DEEP TROUGH DIGS SOUTH AND AMPLIFIES ACROSS THE CENTRAL/EASTERN CONUS. ALTHOUGH THERE REMAINS SOME UNCERTAINTY...LATEST GFS/ECMWF WOULD INDICATE HIGH TEMPERATURES IN THE 50S-LOW 60S THU-SAT. NORMAL HIGHS THIS TIME OF YEAR ARE IN THE UPPER 60S-LOW 70S. ADK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 53 76 48 81 / 60 0 0 0 HUTCHINSON 52 77 47 81 / 40 0 0 0 NEWTON 53 76 48 79 / 60 0 0 0 ELDORADO 53 76 48 79 / 80 10 0 0 WINFIELD-KWLD 55 77 49 80 / 80 0 0 0 RUSSELL 49 76 45 82 / 20 0 0 0 GREAT BEND 50 76 46 82 / 20 0 0 0 SALINA 52 76 48 81 / 40 0 0 0 MCPHERSON 52 76 47 80 / 40 0 0 0 COFFEYVILLE 58 78 50 79 / 90 10 0 0 CHANUTE 56 76 49 78 / 90 10 0 0 IOLA 56 76 49 77 / 90 10 0 0 PARSONS-KPPF 56 77 49 79 / 90 10 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 13, 1:51 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 151 PM CDT SAT OCT 13 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-141900- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 151 PM CDT SAT OCT 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL PERSIST EAST OF I-35 FOR MOST OF THE AFTERNOON. AN ISOLATED STRONG STORM WITH SMALL HAIL AND WINDS TO 45 MPH CANNOT BE RULED OUT. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THE SEVERE STORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...ROUGHLY ALONG OR WEST OF HIGHWAY 14...AND SPREAD RAPIDLY NORTHEAST DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE MOST LIKELY THREAT WILL BE 60 TO 70 MPH DAMAGING WINDS. GOLF BALL SIZED HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. THE GREATEST TORNADO THREAT IS IN THE AREA ROUGHLY SOUTHEAST OF A LINE FROM HUTCHINSON TO MARION...AND NORTHWEST OF OF A LINE FROM YATES CENTER TO SEDAN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY ACROSS THE FLINT HILLS INTO SOUTHEAST KANSAS. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Special weather statement, Oct 13, 3:47 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
347 PM CDT SAT OCT 13 2012
KSZ083-092-132115-
SEDGWICK-SUMNER-
347 PM CDT SAT OCT 13 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SEDGWICK AND SUMNER COUNTIES...
AT 346 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF CONWAY SPRINGS...OR 11 MILES
NORTHWEST OF WELLINGTON...AND MOVING NORTHEAST AT 50 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3777 9734 3771 9715 3747 9716 3712 9751
3733 9779
TIME...MOT...LOC 2047Z 224DEG 43KT 3740 9751
JAKUBSpecial weather statement, Oct 13, 3:59 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
359 PM CDT SAT OCT 13 2012
KSZ033-047-048-132130-
BARTON-ELLSWORTH-LINCOLN-
359 PM CDT SAT OCT 13 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR BARTON...ELLSWORTH AND LINCOLN COUNTIES...
AT 355 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CLAFLIN...OR 18 MILES NORTHEAST OF GREAT
BEND...AND MOVING NORTHEAST AT 50 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3844 9892 3870 9856 3870 9849 3875 9849
3896 9819 3880 9801 3852 9838 3852 9848
3844 9848 3828 9870
TIME...MOT...LOC 2059Z 224DEG 43KT 3854 9849
JAKUBSpecial weather statement, Oct 13, 4:24 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT SAT OCT 13 2012
KSZ048>050-132215-
ELLSWORTH-RICE-SALINE-
424 PM CDT SAT OCT 13 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELLSWORTH...RICE AND SALINE COUNTIES...
AT 419 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF GENESEO...OR 21 MILES SOUTH OF
ELLSWORTH...AND MOVING NORTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3877 9768 3861 9784 3861 9793 3852 9793
3834 9810 3847 9830 3890 9790
TIME...MOT...LOC 2124Z 222DEG 39KT 3847 9812Special weather statement, Oct 13, 4:40 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 440 PM CDT SAT OCT 13 2012 KSZ082-083-091-092-132215- HARPER-KINGMAN-SEDGWICK-SUMNER- 440 PM CDT SAT OCT 13 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARPER...KINGMAN...WESTERN SEDGWICK AND NORTHWEST SUMNER COUNTIES... AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF NORWICH...OR 17 MILES NORTHEAST OF ANTHONY...AND MOVING NORTHEAST AT 35 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3766 9779 3752 9755 3722 9784 3734 9801 TIME...MOT...LOC 2139Z 216DEG 32KT 3736 9785 JAKUB
Local storm report, Oct 13, 4:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT SAT OCT 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL ELLSWORTH 38.74N 98.23W
10/13/2012 E1.00 INCH ELLSWORTH KS LAW ENFORCEMENT
&&
HOWERTONSpecial weather statement, Oct 13, 5:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 503 PM CDT SAT OCT 13 2012 KSZ067-068-083-132230- HARVEY-RENO-SEDGWICK- 503 PM CDT SAT OCT 13 2012 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR HARVEY...SOUTHEAST RENO AND NORTHWEST SEDGWICK COUNTIES... AT 501 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR MOUNT HOPE...OR 20 MILES SOUTHEAST OF HUTCHINSON...AND MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3817 9770 3817 9732 3770 9766 3776 9789 TIME...MOT...LOC 2203Z 208DEG 40KT 3783 9770 JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 8:40 PM CDT | Special Weather Statement | ICT | Allen | 35 min |
| Oct 13, 10:13 AM CDT | Special Weather Statement | ICT | Allen | 47 min |
| Oct 13, 11:09 AM CDT | Special Weather Statement | ICT | Chautauqua | 66 min |
| Oct 13, 3:11 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| Oct 13, 3:47 PM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| Oct 13, 3:59 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth | 31 min |
| Oct 13, 4:19 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 56 min |
| Oct 13, 4:24 PM CDT | Special Weather Statement | ICT | Ellsworth | 51 min |
| Oct 13, 4:29 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 46 min |
| Oct 13, 4:34 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 26 min |
| Oct 13, 4:40 PM CDT | Special Weather Statement | ICT | Sumner | 35 min |
| Oct 13, 4:55 PM CDT | Tornado Warning | ICT | Barton | 17 min |
| Oct 13, 5:03 PM CDT | Special Weather Statement | ICT | Harvey | 27 min |
| Oct 13, 5:19 PM CDT | Special Weather Statement | ICT | Ellsworth | 26 min |
| Oct 13, 5:26 PM CDT | Special Weather Statement | ICT | Montgomery | 49 min |
| Oct 13, 5:35 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 22 min |
| Oct 13, 6:13 PM CDT | Special Weather Statement | ICT | Labette | 32 min |
| Oct 13, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 15 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.